Quick Search


Use Advanced Search to search by multiple criteria.

Contact Us

For reporting errors, omissions and any query regarding the publication database, please send a mail to [email protected]

Publication View
Type : Journal Paper
Title: RGamma-submodules in Fuzzy Setting
Journal Name: Int. Review on Fuzzy Mathematics
Authors: Surajit Borkotokey
Broad Area: Mathematics
Publication Year: 2006
Peer reviewed : yes
Volume: 1
ISSUE: 1
Page No.: 33-46
ISSN: 0973-4392 
Web Link: http://serialsjournals.com/journal-detail.php?journals_id=202
Keywords: Rgamma modules